# SDR SIMA991301

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND FLOORBEAM 38 AND 39 CORRODED.  MAINTENANCE REPAIRED THE FLOORBEAMS IAW SRM 53-00-00 FIGURE 438 AND 53-61-40 FIGURE 412.  AIRCRAFT RETURNED TO SERVICE.  (M)
